# SDR SWIA200311727

- Difficulty date: January 17, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 3,310 hours, 2,545 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Part serial: MAL4896
- Condition: Malfunctioned
- Location: Left Spoiler
- Part time: 3,262 hours, 2,509 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WITH ALL EMHP'S ON, L SPOILERON MESSAGE APPEARS.  LEFT SPOILERON IS AMBER ON THE FLIGHT CONTROLS PAGE.  INSTALLED SERVICEABLE PCU ON LEFT INBOARD POSITION ON LEFT SPOILERON IAW 27-60-00.  OPS CHECKS AND LEAK CHECKS GOOD.
